# SDR DALA2023112209628

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N505DZ
- Make and model: Airbus A321-271N
- Aircraft serial: 10935
- Aircraft time: 5,233 hours, 1,249 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5005 FA'S REPORT GASOLINE ODOR WHILE APPROACHING GATE DURING TAXI IN. CORRECTIVE ACTION: R/R INLET GUIDE VANE PER A321 AMM 49-23-51. C/W LEVEL A DECONTAMINATION PER A321 AMM 21- 00-00. REPLACED REIRC FLITERS PER AMM 321 21-21. C/W NO GO ODI PROCEDURES. A/C OK FOR SERVICE. (5510538)
